Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

20 Something Moms 20 Something Moms

Patch Birth Control

Posted by on Apr. 11, 2012 at 12:35 AM
  • 42 Replies
So I just started the patch yesterday. I just woke up with a 'sick' stomach, and vomited. Totally freaked me out, feels like morning sickness. I looked it up online, it says it can be a side effect and will go away after 3 months. My doctor never mentioned it to me.

My question is, is that normal? Because honestly if I wanted morning sickness I would get pregnant. Haha
Posted on CafeMom Mobile
by on Apr. 11, 2012 at 12:35 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
lulu_tattoos
by on Apr. 11, 2012 at 12:36 AM
I dunno but I hated the patch. The hormones made me crazy, the adhesive burned my skin, and i lost it almost every week.
Posted on CafeMom Mobile
Megankae
by on Apr. 11, 2012 at 12:58 AM
Grr. I have trouble with the pill (read; I never remembered to take the damn thing) so I thought this would be a good alternative.
My brothers girlfriend has used it before and she never had any problems.
I'm going to call our nurses line when they open.


Quoting lulu_tattoos:

I dunno but I hated the patch. The hormones made me crazy, the adhesive burned my skin, and i lost it almost every week.
Posted on CafeMom Mobile
frndlyfn
by Silver Member on Apr. 11, 2012 at 1:37 AM

I never had any issues with the patch. None of the symptoms or side effects.  Maybe you got a tummy bug while out running around.

Megankae
by on Apr. 11, 2012 at 2:19 AM
Hmm, maybe. I looked at the guide that comes with it, and it says Nausea can be a common side effect. I'm waiting for our clinic to open so I can speak to the nurse. I'm just mad the doctor didn't bother telling me it might happen.

Quoting frndlyfn:

I never had any issues with the patch. None of the symptoms or side effects.  Maybe you got a tummy bug while out running around.

Posted on CafeMom Mobile
navybeauty88
by Platinum Member on Apr. 11, 2012 at 2:51 AM
I used it for a year and never had a problem with it. No side effects or anything.
Posted on CafeMom Mobile
Megankae
by on Apr. 12, 2012 at 8:11 AM
1 mom liked this
It must just be me then. My brothers girl friend had no issues either.
The nurse told me it was from the patch. As soon as I took it off I felt better. I was just using it to regulate my hormones and period, since I won't be worried about getting pregnant while my husband is deployed.
Haha I guess it's back to the pill for me. :)
Thanks for your reply!


Quoting navybeauty88:

I used it for a year and never had a problem with it. No side effects or anything.
Posted on CafeMom Mobile
Courtney610
by Courtney on Apr. 12, 2012 at 8:37 AM
I always reacted like that to hormonal birth controls.
Posted on CafeMom Mobile
LilMamaK
by Kaht on Apr. 12, 2012 at 8:37 AM

 IDK. I've never had the patch... That sucks tho!

*~*Wifey To Tommy(2.4.11), Mommy to Allyana(7.5.08), & Our angel baby Jovanny(3.6.10)*~*

rwebb11
by Bronze Member on Apr. 12, 2012 at 8:40 AM
1 mom liked this
I've never used the patch but any hormonal birth control has a potential side effect for morning sickness. The hormones in them trick your body to believe you are pregnant so you don't ovulate thus you can feel pregnant using them.
Posted on CafeMom Mobile
Megankae
by on Apr. 12, 2012 at 2:08 PM
Dang, that stinks!
I never had a problem on the two different pills I took before. No side effects or anything. It totally makes sense that would happen though.
I wanted to try the patch because I had a hard time remembering to take the pill.



Quoting Courtney610:

I always reacted like that to hormonal birth controls.
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN